# SDR LR7A07046

- Difficulty date: June 7, 2007
- Submitted: June 9, 2007
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 34,419 hours, 17,649 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Segment
- Condition: Broken
- Location: Fs477, Rbl35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK PER JOB CARD HB5302, FOUND OVERHEAD RING SEGMENT BROKEN AT FS477, RBL35.  REPAIRED RING SEGMENT IAW SK382-53-184 R1 REPAIR "B'".
